# SDR WX0A2021091073830

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 44,114 hours, 34,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13WL EPSU BATTERY FAIL ON TEST / REMOVED AND REPLACED (13WL) EPSU BATTERIE IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A; OP'S CHECK GOOD"
